RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 153, Number 5, Pages 1027–1029 (Mi dan28890)  

THEORY OF ELASTICITY

Fundamental equations in the theory of elastic shells

I. M. Rapoport


Full text: PDF file (400 kB)
Presented: А. Ю. Ишлинский
Received: 23.06.1963

Citation: I. M. Rapoport, “Fundamental equations in the theory of elastic shells”, Dokl. Akad. Nauk SSSR, 153:5 (1963), 1027–1029

Citation in format AMSBIB
\Bibitem{Rap63}
\by I.~M.~Rapoport
\paper Fundamental equations in the theory of elastic shells
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 153
\issue 5
\pages 1027--1029
\mathnet{http://mi.mathnet.ru/dan28890}


Linking options:
  • http://mi.mathnet.ru/eng/dan28890
  • http://mi.mathnet.ru/eng/dan/v153/i5/p1027

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020